# SDR AALA201509029008

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 46,254 hours, 26,433 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HATCH WINDOW SHADE AT SEAT 9 E & F WILL NOT OPEN.    WINDOW SHADE REPLACED & A SATISFACTORY OPERATIONAL CHECK ACCOMPLISHED.
